# SDR P5CA9700736

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Deformed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL L/E FAIRING 321A T/E DEFORMED.  REPAIRED PER BOEING SRM 51-40-01.
